# SDR CA980406030

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7412 · Exciter
- Part: Support
- Part number: 0301047920
- Condition: Cracked
- Location: Engine
- Part time: 295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IGNITOR BOX SUPPORT FOUND CRACKED ON DAILY INSPECTION.  NO EXCESSIVE ENGINE VIBRATIONS WERE NOTED IN ENGINE.
